# SDR SWIA200413587

- Difficulty date: July 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft time: 963 hours, 613 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR CAUTION MESSAGE.  CLEANED CONNECTORS TO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
